- -

Preservation of completeness under mappings in asymmetric topology

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Preservation of completeness under mappings in asymmetric topology

Show full item record

Künzi, HA. (2000). Preservation of completeness under mappings in asymmetric topology. Applied General Topology. 1(1):99-114. https://doi.org/10.4995/agt.2000.3027

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81899

Files in this item

Item Metadata

Title: Preservation of completeness under mappings in asymmetric topology
Author: Künzi, Hans-Peter A.
Issued date:
Abstract:
[EN] The preservation of various completeness properties in the quasi-metric (and quasi-uniform) setting under open, closed and uniformly open mappings is investigated. In particular, it is noted that between quasi-uniform ...[+]
Subjects: Uniformly open mapping , Almost uniformly open mapping , Open mapping theorem , Quasi-metrizable , Left K-complete , Open mapping , Closed mapping , Supercomplete , Aronszajn space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2000.3027
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2000.3027
Project ID:
info:eu-repo/grantAgreement/SNSF//2000-056811.99/
Thanks:
This paper was written while the author was supported by the Swiss National Science Foundation under grant 2000-056811.99. He also acknowledges support during a visit to the University of Oxford by the Stiftung zur F ...[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record